×

zbMATH — the first resource for mathematics

Free lattice-ordered groups. (English) Zbl 0213.31502

MSC:
22E05 Local Lie groups
20D15 Finite nilpotent groups, \(p\)-groups
06F15 Ordered groups
20F60 Ordered groups (group-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baker, K.A, Free vector lattices, Canad. J. math., 20, 58-66, (1968) · Zbl 0157.43401
[2] Bernau, S.J, Free abelian lattice groups, Math. ann., 180, 48-59, (1969) · Zbl 0157.36801
[3] S. J. Bernau, Free non-abelian lattice groups, (preprint). · Zbl 0185.07501
[4] Ciampa, S, Osservazioni sull’ordinabilita dei gruppi, Ann. scuola norm. sup. di Pisa, 28, 111-136, (1964) · Zbl 0124.25802
[5] Cohn, P, Groups of order automorphisms of ordered sets, Mathematika, 4, 41-50, (1957) · Zbl 0088.02702
[6] Conrad, P, Right-ordered groups, Mich. math. J., 6, 267-275, (1959) · Zbl 0099.01703
[7] Conrad, P, Introduction à la théorie des groupes réticules, Secrétariat mathematiques Paris, (1967) · Zbl 0189.32603
[8] Fuchs, L, Teilweise geordnete algebraische strukturen, (1966), Akad. Kiado Budapest · Zbl 0154.00708
[9] Holland, C, The lattice group of all automorphisms of an ordered set, Mich. math. J., 10, 399-408, (1963) · Zbl 0116.02102
[10] Hollister, H, Contributions to the theory of partially ordered groups, ()
[11] Smirnov, D, On right ordered groups (Russian), Akad. nauk. SSSR Siberian dept. algebra and logic, 5, (1966)
[12] Weinberg, E, Free lattice-ordered abelian groups, Math. ann., 151, 187-189, (1963) · Zbl 0114.25801
[13] Weinberg, E, Free lattice-ordered abelian groups II, Math. ann., 159, 217-222, (1965) · Zbl 0138.26201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.